|Contains||:||Nimesulide (100mg) + Paracetamol / Acetaminophen (500mg)|
|Category||:||non-steroidal anti-inflammatory drug (NSAID)|
If you are part of the Brand Management Team that owns this brand. Claim your listing to access advanced analytical and engagement tools. Add relevant information in your brand page, add photos and videos, answer queries from doctors, patients, caregivers and businesses, and more.
To submit your contact details, click here. You will be contacted shortly for verification.